Reducing heterotic M-theory to five dimensional supergravity on a manifold with boundary

  1. Lookup NU author(s)
  2. Professor Ian Moss
Author(s)Moss IG, Omotani JT, Saffin PM
Publication type Article
JournalJournal of High Energy Physics
Year2011
Volume
Issue10
Pages088
ISSN (print)1126-6708
ISSN (electronic)1029-8479
Full text is available for this publication:
PublisherSpringer
URLhttp://dx.doi.org/10.1007/JHEP10(2011)088
DOI10.1007/JHEP10(2011)088
Actions    Link to this publication
Share